Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

New characterization of $ \Sigma$-injective modules


Authors: K. I. Beidar, S. K. Jain and Ashish K. Srivastava
Journal: Proc. Amer. Math. Soc. 136 (2008), 3461-3466
MSC (2000): Primary 16D50, 16P40
Published electronically: May 19, 2008
MathSciNet review: 2415029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new characterization for an injective module to be $ \Sigma$-injective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16D50, 16P40

Retrieve articles in all journals with MSC (2000): 16D50, 16P40


Additional Information

K. I. Beidar
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701

S. K. Jain
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: jain@math.ohiou.edu

Ashish K. Srivastava
Affiliation: Department of Mathematics and Computer Science, St. Louis University, St. Louis, Missouri 63103
Email: asrivas3@slu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09420-3
PII: S 0002-9939(08)09420-3
Keywords: Injective modules, $\Sigma $-injective modules, essential extensions, right noetherian rings.
Received by editor(s): July 16, 2006
Received by editor(s) in revised form: February 12, 2007, May 24, 2007, July 27, 2007, and September 15, 2007
Published electronically: May 19, 2008
Additional Notes: The first author is deceased
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.